Skip to Main content Skip to Navigation
Journal articles

On Ruan’s cohomological crepant resolution conjecture for the complexified Bianchi orbifolds

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417922
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 11:08:37 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Identifiers

Collections

Citation

Fabio Perroni, Alexander Rahm. On Ruan’s cohomological crepant resolution conjecture for the complexified Bianchi orbifolds. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2019, 19 (6), pp.2715-2762. ⟨10.2140/agt.2019.19.2715⟩. ⟨hal-03417922⟩

Share

Metrics

Record views

40